# SDR 9501651221

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE NR 3 PNEUMATIC PRESSURE INDICATOR ROSE TO 25 PSI.  THE SYSTEM WAS SHUT-OFF PER MEL 36-1F.  REDUCING THE ENGINE POWER, THE PRESSURE WOULD DECREASE.  REPLACED THE PRSOV (898626-3 S.N 55114), AND THE HIGH STAGE BLEED VALVE (9786980-8 S/N 01088).
